Monday 23 January 2017

Members profile - Ali Abkar

Birth day : 1963

P.O.Box : 34149

Office No : 868

Office Tel : 1386

Personal Website : http://en.wikipedia.org/wiki/Ali_Abkar

Email : abkarat ikiu.ac.ir;aliabkar99at gmail.com

Faculty : Faculty of Science

Department : Mathematics

Grade : Professor

Visit Counter : 24427


WELCOME TO MY HOMEPAGE           


Scopus ID: 6602426802


ORCID :


http://orcid.org/0000-0001-5163-7608

 

ResearchGate:  

 www.researchgate.net/profile/Ali_Abkar/citations/

 

Google Scholar:    

 http://scholar.google.com/citations?user=exO-tQUAAAAJ&hl=en&oi=ao

 

Wikipedia: 

http://en.wikipedia.org/wiki/Ali_Abkar

 

Home Page:

http://ikiu.ac.ir/members/?id=105&lang=1

 

 

zbMATH:

http://zbmath.org/authors/?s=0&c=100&q=ali+abkar

 

 

Sabbatical: State University of New York, Albany (January 2015 -- September 2015 )

 


 

 

Education

 

High school diploma: 1982, Rasht (Iran)

 

BS degree: 1986 from Kharazmi University , Tehran

 

MS degree: 1991 from the University of Tehran

 

Philosofi Licentiat: 1997 from Uppsala University, Sweden

 

PhD degree: 2000 from Lund University, Sweden (Supervisor: Professor H. Hedenmalm)

 

 

Field of Interest

 

Functional and Complex Analysis, Operator Theory, Nonlinear Functional Analysis

 

Courses Taught:

 

Calculus, Mathematical Analysis, Complex variables, Topology, Ordinary differential equations , Real Analysis, Functional Analysis I, and II, Complex Analysis, Operator theory,

  Nonlinear Functional Analysis

 

Employment:

 

Assistant professor, Imam Khomeini International University, Iran (from 2000—2003).

 

Assistant professor at the University of Tehran (2004—2006)

 

Associate professor at IKIU (2007--2012)

 

Professor at IKIU: from October 2012

 

 

Administration

 

Vice Dean of Science Faculty (from September 2007 to September 2009)

 

Dean of Science Faculty (from September 2009 -- March 2014 ) 

 

Memberships

 

Iranian Mathematical Society (IMS), 2000 -- present

American Mathematical Society (AMS), 2015--

 

 

Honors:

 

Winner of postdoctoral fellowship from Abdussalam International Centre for Theoretical Physics and Mathematics (ICTP), Trieste, Italy

 

Winner of the Young Mathematician Prize (2003) from Institute for Studies in Theoretical Physics and Mathematics, IPM, Tehran, Iran

 

Selected Researcher of the Imam Khomeini International University in the years 2015, 2014, 2013, 2012, 2011, 2010, 2007, 2004, 2003

  

Graduate Students:

 

                PhD Students: Moosa Gabeleh, 2012

                                          Mohammad Eslamian, 2012

                                          Mohsen Tavakkoli, 2016

                                          Narges Moezzifar, work under progress

                                          Samaneh Ghods, 2016

 

              Master Students:  

                                               more than 40 graduated students

 

 

Editorial Works:

 

Member of the Editorial Board of Bulletin of Iranian Mathematical Society (ISI indexed journal of Iranian Mathematical society) from September 2013 -- present

 

Member of the Mathematics group of Iranian Academy of Literature, 2008 -- present

 

I am reviewer of zbMATH

 

I have served as the peer reviewer of several papers for the following journals:

 

Bulletin of the Iranian Mathematical Society, Iranian Journal of Science and Technology, Series A, Journal of Sciences Islamic Republic of Iran, Hyperstructures, Iranian International Journal of Science, Fixed Point Theory and Applications, Computers and Mathematics with Applications, Journal of Inequalities and Applications, Optimization Letters, Journal of Optimization Theory and Applications, Applied Mathematics and Computation,   Journal of  Nonlinear Analysis and Optimization: Theory & Applications, Acta Mathematica Scientia, Abstract and Applied Analysis, Tamkang Journal of  Mathematics, Journal of Mathematical Analysis, Thai Journal of Mathematics

 Arab Journal of Mathematical Sciences, Filomat, ....

 

Conferences/Workshops/Scientific Visits

 

1Bergman spaces and related topics, Workshop, Trondheim, Norway, October 1996

2.  Complex Analysis and Differential Equations, Symposium in honor of Matts Essén, Uppsala, Sweden,  June 1997

3.  A comparison theorem concerning hyperinvariant subspaces on finitely connecteddomains,  International Congress of Mathematicians, Berlin, Germany, 1998

4.  "Potential Theory and Nonlinear Partial Differential Equations" program, November 1999, Mittag-Leffler Institute, Stockholm, Sweden 

5. Application of a Riesz-type formula in weighted Bergman spaces, The 11th Seminar of Mathematical Analysis and its Applications, Febraury 3--4, 2001,

Yazd University, Yazd, Iran

6. Visiting researcher of The Abdus Salam International Centre for Theoretical Physics, Trieste, Italy, June 30 - August 11, 2002.

7.  Fatou's theorem for biharmonic Poisson kernel, The 12th Seminar of Mathematical Analysis and its Applications, Febraury 2--3, 2002, Guilan University, Rasht, Iran 

8. Problems related to super-biharmonis functions, 1st workshop on nonlinear functional analysis and its applications, January 20--24, 2002, Shahid Beheshti University, Tehran, Iran 

9. On the index of maximal invariant subspaces in spaces of analytic functions, 34th Iranian Mathematical Conference, Aug. 30-- Sept. 2, 2003, Shahrood University of Technology, Shahrood, Iran 

10. Application of functional analysis in differential equations, Workshop on differential equations and their applications in industry, Feb. 25, 2003, Imam Khomeini International University, Qazvin, Iran 

11. Shift invariant subspaces in the Bergman space, The 15th Seminar of Mathematical Analysis and its Applications, March 9--10, 2005, University of Sistan & Baluchestan, Zahedan, Iran (Invited Speaker 

12. International Conference on Nonlinear Analysis and Optimization, 25--27 April 2007, University of Isfahan, Isfahan, Iran 

13. Problems related to sub-Bergman Hilbert spaces in the unit disk,38th Annual Iranian Mathematics Conference, Sept. 3--6, 2007, Zanjan University, Zanjan, Iran

14. On the commutant of certain operators in the Bergman space,5th Asian Mathematical Conference (AMC 2009), Putra World Trade Centre, Kuala Lumpur, Malaysia, June 22-26, 2009

15. Recent developments in the theory of Bergman spaces, The first International Conference on Geometric Function Theory and Related Topics, 4--11 October 2010, Urmia, Iran (Invited Speaker) 

16. Zero subspaces in the Bergman spaces, The first International Conference on Geometric Function Theory and Related Topics, 4--11 October 2010, Urmia, Iran (Invited Speaker)

17. Lim's theorem for generalized nonexpansive multivalued mappings, The Second Asian Conference on Nonlinear Analysis and Optimization (NAO-Asia

2010), September 9-12, 2010 at Royal Paradise Hotel & Spa Patong beach,

Phuket, Thailand.

18. On best proximity points for cyclic phi-contraction mappings in partially ordered metric spaces, International Conference on Analysis and its Applications (ICAA-2011), 19--21 November 2011, Aligarh, India

19. International conference on differential geometry, functional analysis and applications, September 2012, Delhi, India (Invited speaker)

20. On best proximity points of set-valued mappings, International Conference on Operations Research & Optimization (ORO 2013), January 19--22, 2013, University of Tehran, Tehran, Iran

Convergence Theorems in  

Books:

 

1-  An Introduction to Functional Analysis, Imam Khomeini International University Press, 2012 (in Persian).

 

2- Translation into Persian of a book by Steven Krantz (Complex Variables, a physical approach with applications and MatLab), to be Published by Iranian University Press

 (مرکز نشر دانشگاهی 2015 )

 

3-Translation into Persian of several papers for Persian Encyclopedia Foundation ( (بنیاد دانشنامه نگاری ایران

 

 

Peer--Reviewed Publications

 

 

2015

 

AMC

FPTA

AMIS

 

 

2014

Viscosity iterative scheme for generalized mixed equilibrium problems and nonexpansive semigroups, TOP, 2015, (with M. Eslamian)

 

End point of some generalized weakly contractive multivalued mappings, U. P.B. Sci. Bull., Series A, no.1, 76(2017), 99-106 (with M. Eslamian)

 

2013

Generalized weakly contractive multivalued mappings and common fixed points, Iranian Journal of Mathematical Sciences and Informatics, no.2, 8(2013), 75-84 (with M. Eslamian)

 

Generalized nonexpansive multivalued mappings in strictly convex Banach spaces,  Fixed Point Theory, no.2, 14(2013), 269-280 (with M. Eslamian)

 

 Geodesic metric spaces and generalized nonexpansive multivalued mappings, Bulletin of the Iranian Mathematical Society, no.5, 39(2013), 993-1008 (with M. Eslamian)

 

Best proximity points of non-self mappings, TOP, 21(2013), 287-295 (with M Gabeleh)

 

The existence of best proximity points for multivalued non-self mappings, Rev. R. Acad. Cien. Serie A, Mat. (RACSAM), no. 2, 107(2013), 319-325 (with M. Gabeleh)

 

A best proximity point theorem for Suzuki type contraction non-self mappings, Fixed Point Theory, no.2, 14(2013), 281-288 (with M. Gabeleh)

 

 Proximal quasi-normal structure and a best proximity point theorem,  Journal of Nonlinear and Convex Analysis, no.4, 14(2013), 653-659 (with M. Gabeleh)

 

Some best proximity point theorems in partially ordered metric spaces, U. P.B. Sci. Bull., Series A, no.4, 75(2013), 91-100 (with M. Gabeleh)

 

A note on some best proximity point theorems proved under P-property, Abstract and Applied Analysis, 2013, Art. ID 189567 (with M. Gabeleh)

 

A best proximity point theorem for Suzuki type contraction non-self-mappings, Fixed Point Theory, no. 2, 14(2013), 281-288 (with M. Gabeleh)

 

 

2012

Generalized cyclic contractions in partially ordered metric spaces, Optimization Letters, 6(2012), 1819-1830 (with M Gabeleh)

 

Global optimal solutions of noncyclic mappings in metric spaces, Journal of Optimization Theory and Applications, 153(2012), 298-305 (with M Gabeleh)

 

New results on p-Carleson measures and some related measures in the unit disk, Iranian Journal of Mathematical Sciences and Informatics, no.1, 7(2012), 83-90 (with R. Shamoyan)

 

On the commutant of certain operators in the Bergman space, Bulletin of Malaysian Mathematical Sciences society, no. 2, 35(2012), 499-502

 

Fixed point results in partially ordered metric spaces using weak contractive inequalities, Facta Universitatis, Series Math. Inform., no.1, 27(2012), 1-11 (with B.S. Choudhury)

 

 Fixed point and convergence theorems for different classes of generalized nonexpansive mappings in CAT(0) spaces, Computers and Mathematics with Applications, no. 4, 64(2012), 643-650 (with M Eslamian)

 

Convergence theorems for finite family of generalized nonexpansive multivalued mappings in CAT(0) spaces, Nonlinear Analysis, Theory, Methods and Applications, no.4, 75(2012), 1895-1903 (with M. Eslamian)

 

Strong convergence theorems for equilibrium problems and fixed point problem of multivalued nonexpansive mappings via hybrid projection method, Journal of Inequalities and Applications, 2012, 1-13 (with M. Eslamian)

 

Strong convergence of a multi-step iterative process for relatively quasi-nonexpansive multivalued mappings and equilibrium problem in Banach spaces, U. P. B. Sci. Bull., Ser A, no. 4, 74(2012), 117-130, (with M Eslamian)

 

M-step iterative process for a finite family of multivalued generalized nonexpansive mappings in CAT(0) spaces, Facta Universitatis, Series Math. Inform., no.2, 27(2012), 1-12 (with E. Najafi)

 

 

On multipliers of spaces of harmonic functions in the unit ball of R^n, Journal of Inequalities and Special Functions, no.1, 3(2012) (with R. Shamoyan)

 

Approximation methods for finite family of generalized nonexpansive multivalued mappings in Banach spaces, Journal of Nonlinear Analysis and Optimization: Theory and Applications, no.1, 3(2012), 101-110

 

2011

Convergence theorem in CAT(0) space, Journal of Nonlinear Analysis and Optimization: Theory and Applications, no.1, 2(2011), 69-76 (with M. Eslamian)

 

One-step iterative process for a finite family of multivalued mappings, Mathematical and Computer Modelling, 54(2011), 105-111 (with M Eslamian)

 

Common fixed point results in CAT(0) spaces, Nonlinear Analysis, Theory, Methods and Applications 74(2011), 1835-1840 (with M. Eslamian)

 

Best proximity points for semi-cyclic contractive pairs in Banach spaces, International Mathematical Forum, no. 6, 44(2011), 2179-2186 (with M. Gabeleh)

 

Best proximity points for asymptotic cyclic contraction mappings, Nonlinear Analysis, Theory, Methods and Applications 74(2011), 7261-7268 (with M. Gabeleh) [HOT  PAPER]

 

A fixed point theorem for generalized nonexpansive multivalued mappings, Fixed Point Theory, 12(2011), 241-246 (with M Eslamian)

 

A Beurling-type theorem in Bergman spaces, Turkish Journal of Mathematics, no.4, 35(2011), 711-716

 

2010

Fixed point theorems for Suzuki generalized nonexpansive multivalued mappings in Banach spaces, Fixed Point Theory and Applications, 2010 (with M Eslamian)

 

Results on the existence and convergence of best proximity points, Fixed Point Theory and Applications, (2010), Art. ID 386037 (with M. Gabeleh)

 

Weighted sub-Bergman Hilbert spaces in the unit disk, Czechoslovak Mathematical Journal, no.2, 60(2010), 435-443 (with B. Jafarzadeh)

 

2007

On the integral representation of superbiharmonic functions, Czechoslovak Mathematical Journal, no.3, 57(2007), 877-883

 

Computation of biharmonic Poisson kernel for the upper half plane, Bullettino della Unione Matematica Italiana, Sezione B,  2007

 

2006

On the mean convergence of biharmonic functions, Journal of Sciences, Islamic Republic of  Iran, no. 4, 17(2006), 337-342

 

A new biharmonic Poisson kernel for the upper half plane,  Journal of  Korean Mathematical Society, no.6, 43(2006), 1169-1181

 

2005

Boundary behavior of biharmonic functions, Iranian International Journal of Science, 6(2005), 131-147

 

2003

Application of a Riesz-type formula to weighted Bergman spaces, Proceedings of  the American Mathematical Society, no. 1, 131(2003), 155-164

 

2002

Norm approximation by polynomials in some weighted Bergman spaces, Journal of Functional Analysis, 191(2002), 224-240

 

2001

Invariant subspaces in quasi-Banach spaces of analytic functions, St. Petersburg Mathematical Journal, no.1, 12(2001), 83-100 (with H. Hedenmalm)

 

A Riesz representation formula for super-biharmonic functions,  Annales Academiae Scientiarum Fennicae Mathematica,no.2, 26( 2001), 305-324

(with H Hedenmalm)

 

1998

Invariant subspaces on multiply connected domains, Pulicacions Matematiques, no.2, 42(1998), 521-557 (with H. Hedenmalm)